Alert archive / Minnesota / Wind Chill Advisories in 2023
Wind Chill Advisory 2, NWS Grand Forks, ND
NWS Grand Forks, ND issued this wind chill advisory at Jan 30, 2023, 1:19 AM CST for 17 counties in North Dakota; 18 counties in Minnesota. It took effect at Jan 30, 2023, 12:00 PM CST. It was in force for 24 hr.
The area
The counties it named.
The facts
- Issued
- Jan 30, 2023, 1:19 AM CST (07:19 UTC)
- In effect from
- Jan 30, 2023, 12:00 PM CST
- Expired
- Jan 31, 2023, 12:00 PM CST
- In force
- 24 hr
- Issued by
- NWS Grand Forks, ND
All 35 counties
Becker County, MN, Beltrami County, MN, Clay County, MN, Clearwater County, MN, Grant County, MN, Hubbard County, MN, Kittson County, MN, Lake of the Woods County, MN, Mahnomen County, MN, Marshall County, MN, Norman County, MN, Otter Tail County, MN, Pennington County, MN, Polk County, MN, Red Lake County, MN, Roseau County, MN, Wadena County, MN, Wilkin County, MN, Barnes County, ND, Benson County, ND, Cass County, ND, Cavalier County, ND, Eddy County, ND, Grand Forks County, ND, Griggs County, ND, Nelson County, ND, Pembina County, ND, Ramsey County, ND, Ransom County, ND, Richland County, ND, Sargent County, ND, Steele County, ND, Towner County, ND, Traill County, ND, Walsh County, ND
The radar
The Fargo/Grand Forks radar (KMVX), 32 km from the middle of the area, began a volume at 07:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
International Fa, MN (KINL), launched 00:00Z, 7.3 hours before the alert went out and 290 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1093 m above ground
- 0-6 km bulk shear
- 72 kt
- 0-1 km storm-relative helicity
- 9 m²/s²
- 0-3 km storm-relative helicity
- 37 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
400 WWUS43 KFGF 300719 WSWFGF URGENT - WINTER WEATHER MESSAGE National Weather Service Grand Forks ND 119 AM CST Mon Jan 30 2023 MNZ001-004>009-013-014-NDZ006>008-014>016-024-026>030-038-054- 311800- /O.NEW.KFGF.WC.Y.0002.230130T1800Z-230131T1800Z/ /O.CON.KFGF.WC.W.0001.000000T0000Z-230130T1800Z/ West Polk-Kittson-Roseau-Lake Of The Woods-West Marshall- East Marshall-North Beltrami-Pennington-Red Lake-Towner-Cavalier- Pembina-Benson-Ramsey-Eastern Walsh-Eddy-Nelson-Grand Forks- Griggs-Steele-Traill-Barnes-Western Walsh- Including the cities of Crookston, East Grand Forks, Hallock, Karlstad, Lancaster, Roseau, Warroad, Greenbush, Baudette, Warren, Stephen, Argyle, Newfolden, Middle River, Grygla, Red Lake, Redby, Ponemah, Thief River Falls, Red Lake Falls, Cando, Langdon, Cavalier, Walhalla, Drayton, Pembina, Neche, St. Thomas, Fort Totten, Maddock, Leeds, Minnewaukan, Devils Lake, Grafton, Park River, New Rockford, Lakota, Mcville, Aneta, Tolna, Grand Forks, Cooperstown, Finley, Hope, Mayville, Hillsboro, Hatton, Portland, Valley City, Edinburg, Adams, and Lankin 119 AM CST Mon Jan 30 2023 ...WIND CHILL WARNING REMAINS IN EFFECT UNTIL NOON CST TODAY... ...WIND CHILL ADVISORY IN EFFECT FROM NOON TODAY TO NOON CST TUESDAY... * WHAT...For the Wind Chill Warning, dangerously cold wind chills. Wind chills as low as 55 below zero. For the Wind Chill Advisory, very cold wind chills expected. Wind chills as low as 40 below zero. * WHERE...Portions of north central and northwest Minnesota and northeast and southeast North Dakota. * WHEN...For the Wind Chill Warning, until noon CST today. For the Wind Chill Advisory, from noon today to noon CST Tuesday. * IMPACTS...The dangerously cold wind chills could cause frostbite on exposed skin in as little as 5 minutes. * ADDITIONAL DETAILS...Wind chills will gradually improve this afternoon for a brief period, mainly south of US Highway 2. Wind chills will once again come back down to 30 to 40 below zero after sunset. PRECAUTIONARY/PREPAREDNESS ACTIONS... Avoid outside activities if possible. If outside, make sure you wear appropriate winter clothing. Use caution while outside. Wear appropriate winter clothing. && $$ MNZ002-003-015>017-022>024-027>032-040-NDZ039-049-052-053-311800- /O.NEW.KFGF.WC.Y.0002.230130T1800Z-230131T1800Z/ /O.CON.KFGF.WC.W.0001.000000T0000Z-230130T1800Z/ Norman-Clay-East Polk-North Clearwater-South Beltrami-Mahnomen- South Clearwater-Hubbard-West Becker-East Becker-Wilkin- West Otter Tail-East Otter Tail-Wadena-Grant-Cass-Ransom-Sargent- Richland- Including the cities of Ada, Twin Valley, Halstad, Moorhead, Fosston, Fertile, McIntosh, Erskine, Bagley, Clearbrook, Bemidji, Mahnomen, Naytahwaush, Waubun, Alida, Ebro, Lake Itasca, Long Lost Lake, Lower Rice Lake, Roy Lake, Upper Rice Lake, Park Rapids, Detroit Lakes, Wolf Lake, Breckenridge, Fergus Falls, Perham, New York Mills, Parkers Prairie, Henning, Battle Lake, Wadena, Menahga, Elbow Lake, Hoffman, Ashby, Herman, Barrett, Fargo, Lisbon, Enderlin, Gwinner, Milnor, Forman, Rutland, and Wahpeton 119 AM CST Mon Jan 30 2023 ...WIND CHILL WARNING REMAINS IN EFFECT UNTIL NOON CST TODAY... ...WIND CHILL ADVISORY IN EFFECT FROM NOON TODAY TO NOON CST TUESDAY... * WHAT...For the Wind Chill Warning, dangerously cold wind chills. Wind chills as low as 45 below zero. For the Wind Chill Advisory, very cold wind chills expected. Wind chills as low as 35 below zero. * WHERE...Portions of central, north central, northwest and west central Minnesota and southeast North Dakota. * WHEN...For the Wind Chill Warning, until noon CST today. For the Wind Chill Advisory, from noon today to noon CST Tuesday. * IMPACTS...The dangerously cold wind chills could cause frostbite on exposed skin in as little as 10 minutes. * ADDITIONAL DETAILS...Wind chills will gradually improve this afternoon for a brief period, mainly south of US Highway 2. Wind chills will once again come back down to 30 to 40 below zero after sunset. PRECAUTIONARY/PREPAREDNESS ACTIONS... Avoid outside activities if possible. If outside, make sure you wear appropriate winter clothing. Use caution while outside. Wear appropriate winter clothing. && $$
3 follow-up statements
953 WWUS43 KFGF 301220 WSWFGF URGENT - WINTER WEATHER MESSAGE National Weather Service Grand Forks ND 620 AM CST Mon Jan 30 2023 MNZ001-004>009-013-014-NDZ006>008-014>016-024-026>030-038-054- 311800- /O.CON.KFGF.WC.W.0001.000000T0000Z-230130T1800Z/ /O.CON.KFGF.WC.Y.0002.230130T1800Z-230131T1800Z/ West Polk-Kittson-Roseau-Lake Of The Woods-West Marshall- East Marshall-North Beltrami-Pennington-Red Lake-Towner-Cavalier- Pembina-Benson-Ramsey-Eastern Walsh-Eddy-Nelson-Grand Forks- Griggs-Steele-Traill-Barnes-Western Walsh- Including the cities of Crookston, East Grand Forks, Hallock, Karlstad, Lancaster, Roseau, Warroad, Greenbush, Baudette, Warren, Stephen, Argyle, Newfolden, Middle River, Grygla, Red Lake, Redby, Ponemah, Thief River Falls, Red Lake Falls, Cando, Langdon, Cavalier, Walhalla, Drayton, Pembina, Neche, St. Thomas, Fort Totten, Maddock, Leeds, Minnewaukan, Devils Lake, Grafton, Park River, New Rockford, Lakota, Mcville, Aneta, Tolna, Grand Forks, Cooperstown, Finley, Hope, Mayville, Hillsboro, Hatton, Portland, Valley City, Edinburg, Adams, and Lankin 620 AM CST Mon Jan 30 2023 ...WIND CHILL WARNING REMAINS IN EFFECT UNTIL NOON CST TODAY... ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO NOON CST TUESDAY... * WHAT...For the Wind Chill Warning, dangerously cold wind chills. Wind chills as low as 50 below zero. For the Wind Chill Advisory, very cold wind chills expected. Wind chills as low as 40 below zero. * WHERE...Portions of north central and northwest Minnesota and northeast and southeast North Dakota. * WHEN...For the Wind Chill Warning, until noon CST today. For the Wind Chill Advisory, from noon today to noon CST Tuesday. * IMPACTS...The dangerously cold wind chills could cause frostbite on exposed skin in as little as 10 minutes. * ADDITIONAL DETAILS...Wind chills will gradually improve this afternoon for a few hours. Wind chills will once again come back down to 30 to 40 below zero after sunset. PRECAUTIONARY/PREPAREDNESS ACTIONS... Avoid outside activities if possible. If outside, make sure you wear appropriate winter clothing. Use caution while outside. Wear appropriate winter clothing. && $$ MNZ002-003-015>017-022>024-027>032-040-NDZ039-049-052-053-311800- /O.CON.KFGF.WC.W.0001.000000T0000Z-230130T1800Z/ /O.CON.KFGF.WC.Y.0002.230130T1800Z-230131T1800Z/ Norman-Clay-East Polk-North Clearwater-South Beltrami-Mahnomen- South Clearwater-Hubbard-West Becker-East Becker-Wilkin- West Otter Tail-East Otter Tail-Wadena-Grant-Cass-Ransom-Sargent- Richland- Including the cities of Ada, Twin Valley, Halstad, Moorhead, Fosston, Fertile, McIntosh, Erskine, Bagley, Clearbrook, Bemidji, Mahnomen, Naytahwaush, Waubun, Alida, Ebro, Lake Itasca, Long Lost Lake, Lower Rice Lake, Roy Lake, Upper Rice Lake, Park Rapids, Detroit Lakes, Wolf Lake, Breckenridge, Fergus Falls, Perham, New York Mills, Parkers Prairie, Henning, Battle Lake, Wadena, Menahga, Elbow Lake, Hoffman, Ashby, Herman, Barrett, Fargo, Lisbon, Enderlin, Gwinner, Milnor, Forman, Rutland, and Wahpeton 620 AM CST Mon Jan 30 2023 ...WIND CHILL WARNING REMAINS IN EFFECT UNTIL NOON CST TODAY... ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO NOON CST TUESDAY... * WHAT...For the Wind Chill Warning, dangerously cold wind chills. Wind chills as low as 45 below zero. For the Wind Chill Advisory, very cold wind chills expected. Wind chills as low as 35 below zero. * WHERE...Portions of central, north central, northwest and west central Minnesota and southeast North Dakota. * WHEN...For the Wind Chill Warning, until noon CST today. For the Wind Chill Advisory, from noon today to noon CST Tuesday. * IMPACTS...The dangerously cold wind chills could cause frostbite on exposed skin in as little as 10 minutes. * ADDITIONAL DETAILS...Wind chills will gradually improve this afternoon for a few hours. Wind chills will once again come back down to 30 to 40 below zero after sunset. PRECAUTIONARY/PREPAREDNESS ACTIONS... Avoid outside activities if possible. If outside, make sure you wear appropriate winter clothing. Use caution while outside. Wear appropriate winter clothing. && $$
186 WWUS43 KFGF 301801 WSWFGF URGENT - WINTER WEATHER MESSAGE National Weather Service Grand Forks ND 1201 PM CST Mon Jan 30 2023 MNZ001-004>009-013-014-NDZ006>008-014>016-024-026>030-038-054- 311800- /O.EXP.KFGF.WC.W.0001.000000T0000Z-230130T1800Z/ /O.CON.KFGF.WC.Y.0002.000000T0000Z-230131T1800Z/ West Polk-Kittson-Roseau-Lake Of The Woods-West Marshall- East Marshall-North Beltrami-Pennington-Red Lake-Towner-Cavalier- Pembina-Benson-Ramsey-Eastern Walsh-Eddy-Nelson-Grand Forks- Griggs-Steele-Traill-Barnes-Western Walsh- Including the cities of Crookston, East Grand Forks, Hallock, Karlstad, Lancaster, Roseau, Warroad, Greenbush, Baudette, Warren, Stephen, Argyle, Newfolden, Middle River, Grygla, Red Lake, Redby, Ponemah, Thief River Falls, Red Lake Falls, Cando, Langdon, Cavalier, Walhalla, Drayton, Pembina, Neche, St. Thomas, Fort Totten, Maddock, Leeds, Minnewaukan, Devils Lake, Grafton, Park River, New Rockford, Lakota, Mcville, Aneta, Tolna, Grand Forks, Cooperstown, Finley, Hope, Mayville, Hillsboro, Hatton, Portland, Valley City, Edinburg, Adams, and Lankin 1201 PM CST Mon Jan 30 2023 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TUESDAY... ...WIND CHILL WARNING WILL EXPIRE AT NOON CST TODAY... * WHAT...Very cold wind chills expected. Wind chills as low as 35 below. * WHERE...Portions of north central and northwest Minnesota and northeast and southeast North Dakota. * WHEN...For the Wind Chill Advisory, from noon today to noon CST Tuesday. * IMPACTS...The dangerously cold wind chills could cause frostbite on exposed skin in as little as 10 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while outside. Wear appropriate winter clothing. && $$ MNZ002-003-015>017-022>024-027>032-040-NDZ039-049-052-053-311800- /O.EXP.KFGF.WC.W.0001.000000T0000Z-230130T1800Z/ /O.CON.KFGF.WC.Y.0002.000000T0000Z-230131T1800Z/ Norman-Clay-East Polk-North Clearwater-South Beltrami-Mahnomen- South Clearwater-Hubbard-West Becker-East Becker-Wilkin- West Otter Tail-East Otter Tail-Wadena-Grant-Cass-Ransom-Sargent- Richland- Including the cities of Ada, Twin Valley, Halstad, Moorhead, Fosston, Fertile, McIntosh, Erskine, Bagley, Clearbrook, Bemidji, Mahnomen, Naytahwaush, Waubun, Alida, Ebro, Lake Itasca, Long Lost Lake, Lower Rice Lake, Roy Lake, Upper Rice Lake, Park Rapids, Detroit Lakes, Wolf Lake, Breckenridge, Fergus Falls, Perham, New York Mills, Parkers Prairie, Henning, Battle Lake, Wadena, Menahga, Elbow Lake, Hoffman, Ashby, Herman, Barrett, Fargo, Lisbon, Enderlin, Gwinner, Milnor, Forman, Rutland, and Wahpeton 1201 PM CST Mon Jan 30 2023 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TUESDAY... ...WIND CHILL WARNING WILL EXPIRE AT NOON CST TODAY... * WHAT...Very cold wind chills expected. Wind chills as low as 35 below zero. * WHERE...Portions of central, north central, northwest and west central Minnesota and southeast North Dakota. * WHEN...For the Wind Chill Advisory, from noon today to noon CST Tuesday. * IMPACTS...The dangerously cold wind chills could cause frostbite on exposed skin in as little as 10 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while outside. Wear appropriate winter clothing. && $$ MJB
427 WWUS43 KFGF 311040 WSWFGF URGENT - WINTER WEATHER MESSAGE National Weather Service Grand Forks ND 440 AM CST Tue Jan 31 2023 MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024- 026>030-038-039-049-052>054-311800- /O.CON.KFGF.WC.Y.0002.000000T0000Z-230131T1800Z/ West Polk-Norman-Clay-Kittson-Roseau-Lake Of The Woods- West Marshall-East Marshall-North Beltrami-Pennington-Red Lake- East Polk-North Clearwater-South Beltrami-Mahnomen- South Clearwater-Hubbard-West Becker-East Becker-Wilkin- West Otter Tail-East Otter Tail-Wadena-Grant-Towner-Cavalier- Pembina-Benson-Ramsey-Eastern Walsh-Eddy-Nelson-Grand Forks- Griggs-Steele-Traill-Barnes-Cass-Ransom-Sargent-Richland- Western Walsh- Including the cities of Crookston, East Grand Forks, Ada, Twin Valley, Halstad, Moorhead, Hallock, Karlstad, Lancaster, Roseau, Warroad, Greenbush, Baudette, Warren, Stephen, Argyle, Newfolden, Middle River, Grygla, Red Lake, Redby, Ponemah, Thief River Falls, Red Lake Falls, Fosston, Fertile, McIntosh, Erskine, Bagley, Clearbrook, Bemidji, Mahnomen, Naytahwaush, Waubun, Alida, Ebro, Lake Itasca, Long Lost Lake, Lower Rice Lake, Roy Lake, Upper Rice Lake, Park Rapids, Detroit Lakes, Wolf Lake, Breckenridge, Fergus Falls, Perham, New York Mills, Parkers Prairie, Henning, Battle Lake, Wadena, Menahga, Elbow Lake, Hoffman, Ashby, Herman, Barrett, Cando, Langdon, Cavalier, Walhalla, Drayton, Pembina, Neche, St. Thomas, Fort Totten, Maddock, Leeds, Minnewaukan, Devils Lake, Grafton, Park River, New Rockford, Lakota, Mcville, Aneta, Tolna, Grand Forks, Cooperstown, Finley, Hope, Mayville, Hillsboro, Hatton, Portland, Valley City, Fargo, Lisbon, Enderlin, Gwinner, Milnor, Forman, Rutland, Wahpeton, Edinburg, Adams, and Lankin 440 AM CST Tue Jan 31 2023 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... * WHAT...Very cold wind chills. Wind chills as low as 35 below zero. * WHERE...Eastern North Dakota and the northwest quarter of Minnesota. * WHEN...Until noon CST today. * IMPACTS...The dangerously cold wind chills could cause frostbite on exposed skin in as little as 10 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while outside. Wear appropriate winter clothing. && $$
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Forks, ND wrote its last area forecast discussion before this wind chill advisory went out at Jan 30, 12:32 AM CST, 47 minutes earlier.
Area forecast discussion, Jan 30, 12:32 AM CST, 47 minutes before
Area Forecast Discussion
National Weather Service Grand Forks ND
1232 AM CST Mon Jan 30 2023
.UPDATE...
Issued at 1229 AM CST Mon Jan 30 2023
Conditions remain calm and cold. As of now, wind chills are
already below -40 across eastern North Dakota with a few subtle
warm spots in west-central Minnesota. Regardless, the message
remains the same tonight: we have hit dangerously cold wind chills
so please bundle up if heading out and limit outdoor activities
overnight tonight.
UPDATE Issued at 1007 PM CST Sun Jan 29 2023
Conditions remain mostly clear across the region with temperatures
dropping quick into the negative 20s in the north. Potential is
there some areas could see near negative 30 overnight. This would
be in areas toward the Devils Lake Basin and in far NW MN.
Otherwise, forecast remains on track.
UPDATE Issued at 708 PM CST Sun Jan 29 2023
Updated sky coverage slightly to take into account the continued
clear skies across the region. This has helped bring down
temperatures quickly this evening, with much of the northern
valley in the negative teens. A few places have already hit the
negative 20s. Forecast remains on track.
&&
.SHORT TERM...(This evening through Monday night)
Issued at 207 PM CST Sun Jan 29 2023
Main concern continues to be dangerous wind chills to start the work
week, and practically the entire extended period too (with breaks on
Wednesday and it appears to break next weekend).
A 500mb trough is going to move over the area today into tonight,
which could possibly bring in some lower and more prevalent cloud
cover. It is a bit uncertain if the deck will make it, but we will
continue to monitor and adjust. Winds are a bit calmer than
previously thought, probably due to this feature. Regardless, lows
tonight will dip into the -20s, and the -40 or lower wind chills
will be widespread.
Heading into Monday and Monday night, skies remain clear for the
most part (some clouds possible in the Devils Lake Basin).
Temperatures will "warm" slightly to near zero for highs and only
the teens below zero for lows Monday night.
.LONG TERM...(Tuesday through Sunday)
Issued at 207 PM CST Sun Jan 29 2023
Overview:
Main impacts through the long term are due to very cold wind
chills mainly in the overnight and morning hours for the beginning
of the period. NW flow aloft supplies the cold air across the
northern plains mid week before turning slightly zonal end of the
week. Temperatures warm slightly through the end of the long term,
but guidance suggest a large spread of potentials for daytime highs.
Discussion:
The low over the Hudson Bay will continue to hold its a
position for much of the period. While there are some ensembles
means suggesting we break the zero degree threshold after Monday
most of the guidance suggest we will remain in the negatives until
Wednesday. Wind chills advisories may be in effect until Wednesday
possibly Thursday as the winds gust up to 15-20 mph. Guidance has a
large spread of probabilities of high temperatures all due to sky
coverage, flow aloft, and any introduction of cold fronts from
Canada. As of right now the probability of seeing temperatures in
the single digits is 50-70%, while there is a 20-30% chance of
seeing temperatures in the teens or in the negatives for the daily
high temperatures. Guidance has hinted at some cold fronts
descending from Canada that could bring slight snow chances (20-30%)
along the Canadian border Friday into Saturday of up to an inch.
There is low confidence with the impacts of this potential system
because it is at the end of forecast. Will monitor for trends and
see how the models further resolve this disturbance.
&&
.AVIATION...(For the 06Z TAFS through 06Z Monday night)
Issued at 1007 PM CST Sun Jan 29 2023
VFR conditions prevail through the TAF period, with mostly clear
skies overnight. A few high level clouds shift into the DVL basin
near the end of the TAF period. Wind shift noted after 15z from
the WNW toward the SW for all sites.
&&
.FGF WATCHES/WARNINGS/ADVISORIES...
ND...Wind Chill Warning until noon CST today for NDZ006>008-014>016-
024-026>030-038-039-049-052>054.
MN...Wind Chill Warning until noon CST today for MNZ001>009-013>017-
022>024-027>032-040.
&&
UPDATE...Perroux
SHORT TERM...AK
LONG TERM...MM
AVIATION...SpenderHazardous weather outlook, Jan 29, 3:10 AM CST, 22 hours 9 minutes before
Hazardous Weather Outlook National Weather Service Grand Forks ND 310 AM CST Sun Jan 29 2023 MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024- 026>030-038-039-049-052>054-300915- West Polk-Norman-Clay-Kittson-Roseau-Lake Of The Woods- West Marshall-East Marshall-North Beltrami-Pennington-Red Lake- East Polk-North Clearwater-South Beltrami-Mahnomen- South Clearwater-Hubbard-West Becker-East Becker-Wilkin- West Otter Tail-East Otter Tail-Wadena-Grant-Towner-Cavalier- Pembina-Benson-Ramsey-Eastern Walsh-Eddy-Nelson-Grand Forks- Griggs-Steele-Traill-Barnes-Cass-Ransom-Sargent-Richland- Western Walsh- 310 AM CST Sun Jan 29 2023 This hazardous weather outlook is for portions of eastern North Dakota, west central and northwest Minnesota. .DAY ONE...Today and Tonight Dangerously cold wind chills from 25 below to 45 below zero are expected across the area. .DAYS TWO THROUGH SEVEN...Monday through Saturday Dangerously cold wind chills from 25 below to 45 below zero are expected across the area at times through Friday morning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated.
Nearby
Wind Chill Advisories in Minnesota, 2023Wind Chill Advisories in North Dakota, 2023Every wind chill advisory in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.